MAUDE Adverse Event Report: LINA MEDICAL APS LINA BIPOLAR LOOP

LINA MEDICAL APS LINA BIPOLAR LOOP
Model Number BL-200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All in all information about device malfunction we received on 10th september 2019 from (b)(6) of emergo.In medwatch report received from emergo, initial reporter stated that device is available for evaluation.Unfortunately we haven't received the product back so we haven't performed investigation.Furthermore out distributor tried to contact with initial reporter a few times and it was unable to reach her.Furthermore we haven't received any information from hospital about this event till 10th september from emegro.Based on that product in not available for investigation, and we haven't received any pictures and movies we are not able to provide the reason of malfunction.However we reviewed dhr documentation nad no non-conformances were identified during manufacturing process.To sum up no corrective action required.
 
Event or Problem Description
Description provided by initial reporter: "initial attempt at amputating the uterine body from the cervix with a lina loop resulted in the lina loop wire breaking and not cutting.All parts of the lina loop were removed from the body and no injury resulted" date of event: (b)(6) 2019.

Brand Name
LINA BIPOLAR LOOP
Common Device Name
LINA BIPOLAR LOOP
Manufacturer (Section D)
LINA MEDICAL APS
formenwangen 5
glostrup, 2600
DA  2600
MDR Report Key9138244
Report Number3007699067-2019-00004
Device Sequence Number419334
Product Code HIN
UDI-Device Identifier05708265004621
UDI-Public(01)05708265004621(17)211127(11)181203(10)1849006
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/27/2021
Device Model NumberBL-200
Device Catalogue NumberBL-200
Device Lot Number1849006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR